MAUDE Adverse Event Report: MEDLINE- NAMIC MEDLINE; SYRINGE,10ML,ANGIO,W/RA,-,OEM

MEDLINE- NAMIC MEDLINE; SYRINGE,10ML,ANGIO,W/RA,-,OEM
Catalog Number 80085007
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, the syringe became disconnected from the manifold at the beginning of the procedure, requiring setup of a new hand injection pack and prolonging the procedure.No additional information is available at this time.A sample has been requested for evaluation.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility, the syringe became disconnected from the manifold at the beginning of the procedure, requiring setup of a new hand injection pack and prolonging the procedure.
 
Additional Manufacturer Narrative
Updated: d3: manufacturer.H4: device manufacturer date.
 
Additional Manufacturer Narrative
Updatede h6- c and d.

Brand Name
MEDLINE
Common Device Name
SYRINGE,10ML,ANGIO,W/RA,-,OEM
Manufacturer (Section D)
MEDLINE- NAMIC
10 glens falls technical park
glens falls NY 12801 8664
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key24435708
Report Number3015910259-2026-00046
Device Sequence Number10303623
Product Code DXT
UDI-Device Identifier10193489066838
UDI-Public10193489066838
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K873955
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number80085007
Device Lot Number0000159984
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer02/24/2026
04/28/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date02/24/2026
05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown